# SDR SWIA2020013148003

- Difficulty date: December 23, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORROSION SPOTS AROUND SCREWHOLES FROM FS349.00 - FS379.00, MARKED   (C-CHECK) RO 1/28/2020   REMOVED BAD AND INSTALLED REPLACEMENT RH FLOOR SILL FROM FS349.00 Â€“ FS409.00 WITH REPLACEMENT HARDWARE REF CRJ200 SRM. COMPLIED WITH TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
